# SDR CA970922009

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 2435 · Starter-Generator
- Part: Mount
- Part number: 230461763
- Condition: Worn
- Location: Start/Gen
- Stage of operation: CR
- Nature of condition: A, H
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT NR1 GENERATOR WENT OFF LINE AND WAS RESET. SMOKE WAS OBSERVED COMING FROM NR1 ENGINE, SO HELICOPTER LANDED. FIRE WAS OBSERVED COMING FROM NR1 ENGINE WHICH WAS EXTINGUISHED BY AME. INITIAL INVESTIGATION INDICATES THE ALIGNMENT DOWEL WEAR ON THE STARTER GENERATOR MOUNTING FLANGE MAY HAVE ALLOWED THE STARTER/GENERATOR TO ROTATE ALLOWING THE HARNESS TO CHAFE THE FUEL LINE CAUSING A LEAK WHICH WAS IGNITED BY THE SPRAY ON THE STARTER GENERATOR
